Alert archive / North Carolina / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 95, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 24, 2010, 8:20 PM EDT for Forsyth County, Guilford County, North Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2010, 8:20 PM EDT (00:20 UTC)
- Expired
- Jun 24, 2010, 9:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Forsyth County, NC, Guilford County, NC
The radar
The Roanoke radar (KFCX), 105 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:05 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 24, 8:05 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 805 PM EDT THU JUN 24 2010 .SYNOPSIS... AN UPPER LEVEL RIDGE OVER THE SOUTHERN UNITED STATES WILL DRIFT SOUTHWARD THROUGH TONIGHT... AND ALLOW A COLD FRONT TO DROP SOUTH INTO THE REGION. THE FRONT WILL STALL OVER THE AREA THEN DISSIPATE ON FRIDAY. ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGH THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY NIGHT/... AS OF 240 PM THURSDAY... THIS AFTERNOON THROUGH TONIGHT: ANOTHER DAY OF UNSEASONABLY...NEAR RECORD HEAT UNDER THE SPRAWLING MID/UPPER RIDGE...BEFORE AN UPPER LEVEL SHORTWAVE PASSAGE TO THE NORTH DAMPENS THE UPPER ANTICYCLONE. THE WEAK HEIGHT FALLS ALOFT WILL ALLOW A SURFACE COOL FRONT EXTENDING FROM THE LOWER LAKES SOUTHWESTWARD THROUGH THE OHIO VALLEY AND INTO SE MISSOURI TO MAKE A RUN TOWARDS THE CAROLINAS LATER TONIGHT. LOW-LEVEL FLOW BACKS TO WEST-SOUTHWESTERLY IN ADVANCE OF THE FRONT...RESULTING IN ADDITIONAL WARMING AS THICKNESSES INCREASE 8 TO 10 METERS FROM YESTERDAY... WHICH SHOULD SUPPORT AFTERNOON TEMPERATURES A GOOD 2 DEGREES WARMER THAN YESTERDAY READINGS OF 95 TO 99 DEGREES. THE WESTERLY FLOW COMPONENT WILL ALLOW FOR SOME LOWER DEWPOINT MIXING...ESPECIALLY IN WESTERN HALF OF THE STATE...BUT CENTRAL AND EASTERN AREAS WILL SEE HEAT INDICES OF 105 TO 107 IN THE HEAT ADVISORY AREA THAT INCLUDES FAYETTEVILLE... RALEIGH-DURHAM... AND ROANOKE RAPIDS. SOME RELIEF FROM THE SWELTERING HEAT COULD COME IN THE FORM OF AFTERNOON CONVECTION DEVELOPING FROM OUTFLOW DRIVEN COOL POOL BOUNDARIES THAT ORIGINATE FROM DIFFERENTIAL HEATING CONVECTION IN THE FOOTHILLS AND MTNS AND ALONG THE QUASI-STATIONARY SURFACE TROUGH. HIGH RESOLUTION MODEL DATA SUGGESTS CONVECTIVE DEVELOPMENT ACROSS THE FORECAST WILL BE DELAYED A LITTLE LATER IN THE DAY...~21Z OR AFTER. MODERATE TO STRONG INSTABILITY (MLCAPE VALUES BETWEEN 1500 TO 2500 J/KG)WITH STEEP LOW-LEVEL LAPSE RATES COMBINED WITH EVAPORATIVE COOLING IN THE DEEP SUBCLOUD LAYER WILL ENHANCE DOWNDRAFT ACCELERATION/NEGATIVE BUOYANCY...MAKING ANY STRONG STORM A DAMAGING WIND THREAT. AREAL COVERAGE OF STORMS SHOULD DIMINISH DURING THE EVENING...BUT UNLIKE THE PAST FEW NIGHTS...THE PROXIMITY OF THE SURFACE FRONT WILL KEEP A CHANCE OF POPS THROUGH THE OVERNIGHT HOURS. LOWS 74 TO 78. FRIDAY AND FRIDAY NIGHT: QUASI-STATIONARY SURFACE BOUNDARY WILL SAG ACROSS THE FORECAST AREA ON FRIDAY. STRONG DIABATIC HEATING AND HIGHER LOW-LEVEL HUMIDITY/MOISTURE ATTENDANT TO THE THE SFC FRONT IS EXPECTED TO LEAD TO EARLY (16 TO 18Z)INITIATION OF CONVECTIVE CLOUD BASES AND STORMS...WHICH WILL LIMIT INCOMING LONGWAVE RADIATION. SO WHILE LOW-LEVEL THICKNESSES WILL RIVAL THE MID 1430M READINGS OF WEDNESDAY...THE INCREASE CLOUD COVER SHOULD TEMPER AFTERNOON HIGHS A COUPLE OF DEGREES...SUPPORTING HIGHS IN THE 91 TO 97. THE HIGHER HUMIDITY LEVELS WILL OFFSET THE SLIGHTLY COOLER TEMPERATURES...WITH HEAT INDEX VALUES STILL EXPECTED TO REACH 100 TO 103 ACROSS THE CENTRAL AND EASTERN SECTIONS. THESE VALUES ARE BELOW HEAT ADVISORY CRITERIA...SO WILL GO WITH SPS FOR FRIDAY. MOISTENING OF THE SUB-CLOUD LAYER WILL LOWER THE HIGH PROBABILITY/THREAT OF DAMAGING WIND GUSTS OF THE PAST FEW DAYS...BUT MODELS DO HOLD ONTO 600 TO 800 J/KG OF DCAPE FROM US 1 EAST. BULK SHEAR REMAINS WEAK WITH VERY WARM TEMPERATURES ALOFT...SO ISOLATED DAMAGING WIND GUSTS WILL BE THE MAIN THREAT...WITH A SECONDARY THREAT OF URBAN/LOW LYING FLOODING AS PWATS INCREASE TO 2.0 OT 2.1"...WITH THE POTENTIAL FOR TRAINING STORMS FOCUSED ALONG THE SFC FRONT. WILL KEEP POPS IN THE CHANCE CATEGORY WITH HIGHEST POPS ACROSS THE SOUTH. AN ISOLATED TO SLIGHT CHANCE POP COULD CONTINUE OVERNIGHT FRIDAY NIGHT WITH THE DISSIPATING FRONT LINGERING OVER THE AREA. OVERNIGHT LOWS 73 TO 77. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 240 PM THURSDAY... FOR SATURDAY/SATURDAY NIGHT: MID LEVEL FLOW REMAINS BROADLY CYCLONIC AND FAST ACROSS THE NORTHEAST US AS AN ANTICYCLONE PERSISTS OVER THE SOUTHEAST STATES... WHILE AT THE SURFACE... WELL DEFINED TROUGHING CONTINUES TO CUT THROUGH CENTRAL NC. LOW PRESSURE MOVES SWIFTLY EAST ALONG A COLD FRONT WELL TO OUR NORTH... ACROSS THE LOWER GREAT LAKES TO NEW ENGLAND... AND THIS AREA FROM MI ACROSS THE ST LAWRENCE VALLEY WILL SEE THE MOST FOCUSED CONVECTION. WE ARE FORECAST TO DESTABILIZE SOMEWHAT WITH MLCAPE FROM THE NAM/GEM/ECMWF PEAKING UNDER 1800 J/KG GENERALLY SOUTH OF HIGHWAY 64. DEEP LAYER SHEAR REMAINS MARGINAL AT AROUND 25 KTS AND CONFINED TO NORTHERN NC... SO OUR RISK OF ORGANIZED STRONG STORMS IS ALSO LIMITED. NEVERTHELESS... WE SHOULD SEE SUFFICIENT MOISTURE WITH PW PROJECTED TO HOLD NEAR 2 INCHES (MAINLY ALONG/EAST OF HIGHWAY 1) AND A FEED OF LOW LEVEL BAHAMIAN MOISTURE TO SUPPORT AT LEAST A GOOD CHANCE OF STORMS MAINLY OVER THE SOUTHERN/EASTERN CWA. WITH THICKNESSES RETURNING TO THE 1420-1430 M RANGE... HIGHS SHOULD EASILY REACH INTO THE 93-97 RANGE. LOWS 68-76... FOLLOWING CLOSE TO PERSISTENCE. FOR SUNDAY/SUNDAY NIGHT: THE SURFACE LOW OVER NEW ENGLAND MOVES OFFSHORE EARLY SUNDAY WITH THE COLD FRONT DROPPING AS FAR SOUTH AS DELMARVA... WHILE WEAK SURFACE TROUGHING HOLDS OVER OUR REGION. AFTERNOON PW SITS NEAR 2 INCHES ACROSS SOUTHEAST NC (INCLUDING THE FAR SOUTHEAST CWA) AND OVER THE DELMARVA REGION... BUT THE MODEL FORECAST INSTABILITY IS SLIGHTLY LOWER THAN SEEN ON SATURDAY... GENERALLY UNDER 1200 J/KG. WILL HOLD ONTO A MENTION OF SCATTERED STORMS ACROSS THE SOUTH AND EAST EDGES OF THE CWA TRENDING TO A SMALL TO NO POP HEADING NW INTO THE NORTHERN PIEDMONT. THICKNESSES TOP OUT FROM ABOUT 1425 M IN THE SOUTHEAST CWA TO NEAR 1440 M IN THE NORTH... YIELDING HIGHS OF 94-100. WITH DEW POINTS ONLY DROPPING TO THE UPPER 60S TO LOWER 70S IN THE AFTERNOON... PRODUCING HEAT INDEX VALUES OF 100-105 MOST AREAS... ANOTHER HEAT ADVISORY FOR A PORTION OF CENTRAL NC APPEARS INEVITABLE. MINIMAL RECOVERY OVERNIGHT WITH LOWS OF 71-77. -GIH && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 250 PM THURSDAY... LATEST MODEL GUIDANCE CONTINUES TO INDICATE A PATTERN CHANGE TOWARD MORE SEASONABLE TEMPERATURES WITH A MID LEVEL TROUGH JUST OFF THE WEST COAST... RIDGING OVER THE HIGH PLAINS... AND BROAD TROUGHING OVER EASTERN NOAM. A SURFACE COLD FRONT IS EXPECTED TO DROP SOUTHEAST INTO THE AREA LATE MONDAY OR MONDAY NIGHT. THE LATEST RUNS OF THE GFS AND CANADIAN DROP A NORTHEAST CANADA VORTEX SOUTHWARD ACROSS JAMES BAY INTO SOUTHERN QUEBEC WITH A PROMINENT TROUGH DOWN INTO THE MID SOUTH AND CAROLINAS BY WEDNESDAY/THURSDAY. THE GFS IS THE DEEPEST AND MOST SOUTHERLY BUT HAS TRENDED MORE TOWARD THE CANADIAN SINCE ITS EARLIER RUN. THE ECMWF BY CONTRAST HAS A MUCH LESS AMPLIFIED TROUGH AND AS A RESULT SHIFTS THE PLAINS RIDGE EASTWARD... RESULTING IN A MUCH MORE BRIEF "COOLDOWN". WITH THE ECMWF ENSEMBLE MEAN SUPPORTING THE MORE AMPLIFIED GFS/ECMWF... THEIR SOLUTION IS PREFERRED. THIS WILL MEAN A GOOD CHANCE OF SHOWERS AND STORMS MONDAY INTO TUESDAY... TRENDING TOWARD MAINLY DRY WEATHER FOR LATE TUESDAY THROUGH THURSDAY AS THE FRONT DROPS TO OUR SOUTHEAST AND HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. FORECAST THICKNESSES DIP A BIT MONDAY TO 1425-1420 M... AND WITH INCREASING CLOUDS CUTTING BACK INSOLATION... WE SHOULD SEE HIGHS OF 91-96. EXPECT IT TO BE A LITTLE COOLER YET ON TUESDAY... ALTHOUGH THE MOUNTAINS WILL DELAY THE ARRIVAL OF THE TRULY COOLER AND LESS HUMID AIR. HIGHS TUESDAY NEAR 90 TO THE LOWER 90S. NEAR NORMAL READINGS APPEAR LIKELY FOR WEDNESDAY/THURSDAY WITH HIGHS IN THE UPPER 80S. AN INTERESTING OBSERVATION IS THAT AT THE RDU AIRPORT... ALL BUT ONE DAY THIS MONTH HAVE BEEN ABOVE NORMAL. THE EXCEPTION WAS JUNE 7TH (HIGH 82 AND LOW 64 WITH AN AT-NORMAL DAILY MEAN TEMP OF 73)... SO A RETURN TO NORMAL READINGS WOULD BE NOTEWORTHY. WE WILL ALSO NEED TO KEEP AN EYE ON THE TROPICAL WAVE NOW IN THE CARIBBEAN. DETERMINISTIC MODEL RUNS FOR THIS FEATURE SHOW A WIDE SPREAD BOTH SPATIALLY AND IN INTENSITY... SUGGESTING A HIGH LEVEL OF UNCERTAINTY. PLEASE SEE GUIDANCE FROM THE NATIONAL HURRICANE CENTER AND HYDROMETEOROLOGICAL PREDICTION CENTER REGARDING THIS TROPICAL WAVE. -GIH && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... AS OF 8 PM THURSDAY... PREDOMINATELY VFR CONDITIONS EXPECTED THROUGH THE 24 HOUR TAF PERIOD. A PRE-FRONTAL TROUGH AND WEAKENING COLD FRONT APPROACHING FROM THE NORTHWEST HAS TRIGGERED SCATTERED SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF THE FOOTHILLS AND MOUNTAINS OF NC/VA. THESE SHOWERS AND STORMS WILL CONTINUE TO MOVE EAST- SOUTHEASTWARD THIS EVENING AND INTO THE PIEDMONT. HOWEVER... WITH THE LOSS OF DAYTIME HEATING EXPECT THE COVERAGE AND INTENSITY TO DWINDLE. THUS... HAVE ADDED A TEMPO GROUP FOR SHOWERS FROM 00Z (NOW) THROUGH 02/04Z (02Z NORTHWEST... 04Z SOUTHEAST). THE BEST CHANCE OF SEEING ANY STORMS AND SUB VFR CONDITIONS LOOKS TO BE ACROSS THE NORTHWEST (KINT/KGSO). WILL LEAVE MENTION OF TS OUT OF THE TAFS FOR NOW AND AMEND WHEN CONFIDENT THE TERMINALS WILL BE THREATENED BY STORMS. HOWEVER... ANY STORM THAT DOES AFFECT A TAF SITE WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS. EXPECT ANY SHOWERS AND/OR STORMS THAT MOVE INTO THE AREA THIS EVENING TO GENERALLY DISSIPATE BY MIDNIGHT OR SO. HOWEVER... CANNOT RULE OUT AN ISOLATED SHOWER OR STORM OVERNIGHT WITH THE SURFACE TROUGH/WEAK FRONT STALLING ACROSS THE AREA... BUT WILL NOT MENTION ANYTHING IN TAFS AT THIS TIME. PATCHY MVFR "FOG" IS PROBABLE EARLY FRIDAY MORNING IN LOCATIONS THAT RECEIVE RAIN THIS EVENING-TONIGHT. THE WEAK FRONT/TROUGH WILL STALL ACROSS THE AREA ON FRIDAY AND WILL SERVE AS A FOCUS FOR CONVECTION ONCE AGAIN. HAVE INCLUDED CB IN THE TAF FOR ALL BUT THE NORTHWEST TAF SITES... AS IT APPEARS THE HIGHEST PROBABILITY OF SHRA/TSRA WILL BE NEAR/ALONG THE STALLED BOUNDARY... WHICH LOOKS TO BE ACROSS THE SOUTHERN HALF OF CENTRAL NORTH CAROLINA. THE FRONT WILL GRADUALLY DISSIPATE ACROSS THE AREA THROUGH THE WEEKEND WITH RAIN CHANCES DIMINISHING TO ISOLATED CHANCES BY SUNDAY. INCREASING HUMIDITY WILL PROVIDE FOR AN INCREASING THREAT FOR PRE- DAWN MVFR "FOG" EACH MORNING. MORE WIDESPREAD RAIN/CONVECTION IS EXPECTED BY TUESDAY AS A STRONG COLD FRONT MOVES INTO THE AREA FROM THE NORTHWEST. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...BL SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...BSD/BL
Hazardous weather outlook, Jun 24, 4:09 AM EDT, 16 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 409 AM EDT THU JUN 24 2010 NCZ021>023-038-039-250815- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- 409 AM EDT THU JUN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES THIS AFTERNOON WILL REACH NEAR 100 DEGREES THIS AFTERNOON. IN ADDITION... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING WIND WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE COMBINATION OF HOT TEMPERATURES AND AMPLE MOISTURE WILL PRODUCE HEAT INDICES WELL INTO THE 90S EACH DAY THROUGH EARLY NEXT WEEK. NCZ008>011-024>028-040>043-073>078-083>086-088-089-250815- GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE- CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 409 AM EDT THU JUN 24 2010 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION... ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WIND WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MOST LIKELY TIME SHOULD BE 300 PM THROUGH 900 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE COMBINATION OF HOT TEMPERATURES AND AMPLE MOISTURE WILL PRODUCE HEAT INDICES OF 100 TO 105 EACH DAY INTO NEXT WEEK. EVERYONE SHOULD PREPARE FOR THE HOT TEMPERATURES. NCZ007-250815- PERSON- 409 AM EDT THU JUN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES THIS AFTERNOON WILL REACH NEAR 100 DEGREES THIS AFTERNOON. IN ADDITION... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING WIND WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE COMBINATION OF HOT TEMPERATURES AND AMPLE MOISTURE WILL PRODUCE HEAT INDICES WELL INTO THE 90S EACH DAY THROUGH EARLY NEXT WEEK. BADGETT
In the hours before
Special weather statement, Jun 24, 6:09 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
609 PM EDT THU JUN 24 2010
NCZ078-242230-
WAYNE-
609 PM EDT THU JUN 24 2010
...A STRONG THUNDERSTORM WILL MOVE ACROSS WAYNE COUNTY THROUGH 630 PM
EDT...
AT 609 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
EUREKA...OR ABOUT 8 MILES NORTHEAST OF GOLDSBORO...MOVING EAST AT 15
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE... RURAL NORTHEASTERN
WAYNE COUNTY RURAL EASTERN WAYNE COUNTY.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3535 7781 3540 7802 3558 7798 3557 7782
3542 7782 3540 7780 3536 7780
TIME...MOT...LOC 2209Z 280DEG 15KT 3547 7788
MEB/KRRSpecial weather statement, Jun 24, 6:35 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
635 PM EDT THU JUN 24 2010
NCZ078-242315-
WAYNE-
635 PM EDT THU JUN 24 2010
...A STRONG THUNDERSTORM WILL MOVE ACROSS WAYNE COUNTY THROUGH 715 PM
EDT...
AT 634 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF NAHUNTA...OR ABOUT 9 MILES NORTHWEST OF GOLDSBORO...
MOVING EAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...NAHUNTA...
PIKEVILLE...AND...GOLDSBORO.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3533 7819 3534 7819 3534 7817 3536 7815
3542 7815 3552 7810 3555 7789 3535 7786
TIME...MOT...LOC 2234Z 263DEG 19KT 3543 7809
MEB/KRRSpecial weather statement, Jun 24, 8:03 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
803 PM EDT THU JUN 24 2010
NCZ021-022-250100-
FORSYTH-GUILFORD-
803 PM EDT THU JUN 24 2010
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS FORSYTH AND WESTERN
GUILFORD COUNTIES THROUGH 900 PM EDT...
AT 800 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN AND GUSTY WINDS EXTENDING FROM YADKINVILLE TO
NEAR DANBURY...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE...DONNAHA...LEWISVILLE...AND...
PFAFFTOWN...WINSTON-SALEM...CLEMMONS.
HAZARDS INCLUDE...
GUSTY WINDS OF 35 TO 45 MPH.
HEAVY RAINFALL.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3612 8045 3622 8045 3626 8046 3625 7975
3599 7976 3602 8021 3599 8021 3599 8033
3596 8038 3601 8042 3604 8047 3604 8049
3607 8052 3609 8052
TIME...MOT...LOC 0000Z 324DEG 18KT 3623 8049
22The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:03 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 57 min |
| Jun 24, 9:02 PM EDT | Special Weather Statement | RAH | Guilford | 58 min |
| Jun 25, 3:23 AM EDT | Heat Advisory | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Scotland and 2 more | 16 hr |
| Jun 25, 6:17 PM EDT | Special Weather Statement | RAH | Bladen | 58 min |
| Jun 25, 6:25 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 65 min |
| Jun 25, 7:01 PM EDT | Areal Flood Advisory | RAH | Sampson | 47 min |
| Jun 25, 7:20 PM EDT | Special Weather Statement | RAH | Cumberland | 40 min |
| Jun 25, 7:26 PM EDT | Flash Flood Warning | RAH | Sampson | 2 hr |
| Jun 25, 7:36 PM EDT | Special Weather Statement | RAH | Sampson | 39 min |
| Jun 25, 7:48 PM EDT | Special Weather Statement | RAH | Richmond, Scotland | 57 min |
| Jun 25, 7:56 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 36 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.